# SDR DLM88990070

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL REPORTED JUST BEFORE LANDING IN AFT SECT OF CABIN.  TURNED ON ALL OVENS AND COFFEE MAKERS IN AFT GALLEY.  INSPECTED LIGHT BALLASTS, NO ABNORMAL ODORS.  RAN PACKS ALL CK OK.
